# SDR CALA2017051201381

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 73,057 hours, 28,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT HARNESS HANGING DOWN SEAT 38 ABC. REPLACED SEAT ROW HARNESS, SECURED HARNESS. OPS CHK GOOD FOR LIGHT ASSY.
